Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pregnant, high BP, headaches at the base of my neck, tenderness. Treatment?

I am 34 weeks pregnant have had some high blood pressure just 130/90 and had some headaches . The headaches have been in the base of my neck the last two days my head has hurt base of my head on the right side feels like a sore or what a boil would feel like but on the inside of my head. I even had my husband see if I have a infected hair but I don t. What is it and what can I do? I have been putting ice on it but so very tender.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Welcome to HCM.
You are carrying 34 wk pregnancy and BP is 130/90 ( within normal limit).
For headache, you may take Tab CROCIN or PYRIGESIC 500 mg 2-3 times according to your need.
It is safe to use and not harmful for fetus.
Avoid stress/anxiety/tension and take proper sleep. Also take healthy diet.
Be well and tc.
Answered: Wed, 27 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor